# SDR SWIA201335254

- Difficulty date: November 11, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 25,282 hours, 20,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER GALLEY DOOR BROKEN.  FLT 4552 REINSTALLED EMERGENCY ASSEMBLY IAW AMM.
